# SDR ASAA2018071625405

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 36,188 hours, 10,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100137901
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT EMERGENCY EXIT SIGN COVER ROW 17 ACFT RIGHT SIDE MISSING. GROUNDED - YES. INSTALLED NEW EMERGENCY LIGHT COVER ROW 17 RIGHT SIDE.
